increased to 50 MCG. I noticed that my hair was thinning during this period. Now I am seeing substantial hair loss. I am concerned. My question is will my will my hair grow back if I stop taking Levothyroxine?
No responses have yet been posted. Add your response to this question.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor recently increased my dosage of Levothyroxine from 100 mcg to 175 mcg. What does this mean
Posted 30 Dec 2011 • 1 answer
Posted 8 Apr 2013 • 3 answers
I recently started taking levothyroxine, 25 mcg, I have put on 15 pounds in a matter of a few weeks?
Posted 16 Oct 2014 • 1 answer
Hi, I've been taking 100 mcg of levothyroxine for several years; but was recently following a blood?
Posted 17 Dec 2015 • 2 answers
Posted 4 Sep 2016 • 1 answer